MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D42 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D42 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Model Number 130742106
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation.No surgical delay noted.Doi: (b)(6) 2020, dor: (b)(6) 2020, right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
DXTEND RETENT PE CUP D42 +6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10166028
Report Number1818910-2020-14042
Device Sequence Number14361755
Product Code KWS
UDI-Device Identifier10603295027522
UDI-Public10603295027522
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130742106
Device Catalogue Number130742106
Device Lot Number5284238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND HUMERAL SPACER +9MM.; DXTEND MOD EPI 1 ECC RIGHT HA.; DXTEND MODULAR HUM STEM D12 HA.; DXTEND RETENT PE CUP D42 +6MM.; UNKNOWN BONE SCREW.; UNKNOWN BONE SCREW.; UNKNOWN BONE SCREW.; UNKNOWN BONE SCREW.; UNKNOWN METAGLENE.; XTND GLENO ECC D42MM +8MM.; DXTEND HUMERAL SPACER +9MM; DXTEND MOD EPI 1 ECC RIGHT HA; DXTEND MODULAR HUM STEM D12 HA; DXTEND RETENT PE CUP D42 +6MM; UNKNOWN BONE SCREW; UNKNOWN BONE SCREW; UNKNOWN BONE SCREW; UNKNOWN BONE SCREW; UNKNOWN METAGLENE; XTND GLENO ECC D42MM +8MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR